<< Previous Issue Journal of the Korean Mathematical Society (Vol. 29, No. 1) Next Issue >>
J. Korean Math. Soc. 1992 Vol. 29, No. 1, 1—223
Fuzzy normal subgroups in fuzzy subgroups
D. S. Malik, John N.Mordeson, and P. S. Nair
J. Korean Math. Soc. 1992 Vol. 29, No. 1, 1—8
Causal structures of Lorentzian manifold
Jong-Chul Kim
J. Korean Math. Soc. 1992 Vol. 29, No. 1, 9—14
Hyperspace contractibility of type $\sin(\frac{1}{x})$-continua
B. S. Baik, K. Hur, P. K. Lim, and C. J. Rhee
J. Korean Math. Soc. 1992 Vol. 29, No. 1, 15—42
A generalization of Simons' results on best approximations
Sangho Kum
J. Korean Math. Soc. 1992 Vol. 29, No. 1, 43—54
On the estimate of the first eigenvalue of the Laplacian on a compact Riemannian manifold
Dong Pyo Chi and Jin Hong Kim
J. Korean Math. Soc. 1992 Vol. 29, No. 1, 55—62
On certain real hypersurfaces of a complex space form
U-Hang Ki, Nam-Gil Kim and Sung-Baik Lee
J. Korean Math. Soc. 1992 Vol. 29, No. 1, 63—77
Generalized semiautomorphism groups of modules
Chin-Hong Park
J. Korean Math. Soc. 1992 Vol. 29, No. 1, 79—90
The subharmonic bifurcation in area-preserving maps
Yong In Kim and Eok Kyun Lee
J. Korean Math. Soc. 1992 Vol. 29, No. 1, 91—115
Note on a lower bound of Nielsen number
Moo Ha Woo and Jae-Ryong Kim
J. Korean Math. Soc. 1992 Vol. 29, No. 1, 117—125
E. W. Barnes' approach of the multiple gamma functions
June sang Choi and J. R. Quine
J. Korean Math. Soc. 1992 Vol. 29, No. 1, 127—140
Wellposedness of the Cauchy problems
Dae Hyeon Pahk and Bu Hyeon Kang
J. Korean Math. Soc. 1992 Vol. 29, No. 1, 141—151
A strong large deviations theorem for the ratio of independent random variables
Han Sik Choi, Chi Yong Kim, Woo Chul Kim, and Jong Woo Jeon
J. Korean Math. Soc. 1992 Vol. 29, No. 1, 153—163
The Gauss equations and ellipticity of isometric embeddings
Chung Ki Cho and Chong Kyu Han
J. Korean Math. Soc. 1992 Vol. 29, No. 1, 165—174
Lipschitz stability and exponential asymptotic stability in perturbed systems
Sung Kyu Choi, Ki Shik Koo, and Keon Hee Lee
J. Korean Math. Soc. 1992 Vol. 29, No. 1, 175—190
Fixed point theory of multifunctions in topological vector spaces
Sehie Park
J. Korean Math. Soc. 1992 Vol. 29, No. 1, 191—208
The canonical decomposition of Siegel modular forms II
Myung-Hwan Kim
J. Korean Math. Soc. 1992 Vol. 29, No. 1, 209—223

Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 202), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang.co., Ltd